Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having redness around the shaft of penis. Steroid cream shows no improvement. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
Hi I have A red XXXXXXX around the shaft of my Penis and it won't go away. Do you know what this could be? I have tried steroid cream and A couple of other things but nothing seems to work. I look almost like A tear.
Posted Fri, 6 Sep 2013 in Skin Hair and Nails
Answered by Dr. Basheer Ahamed 1 hour later
Brief Answer:
Non intact skin of the penis.

Detailed Answer:

Welcome to XXXXXXX Thanks for your query.

If the red XXXXXXX is due to tear in the skin of the penis(non intact skin) then the used of steroid creams are contraindicated because they may delay the process of healing.

If the red XXXXXXX is due a simple tear then antibiotic creams may be applied which may prevent secondary bacterial infection.

If the XXXXXXX looks angry and with signs of infection then consult your doctor. He may examine and do some relevant laboratory test and prescribe drugs accordingly.

It will be helpful if you can give some more details of the red XXXXXXX like when and how it started. What is the duration. It may help me to give some differential diagnosis. Also, if you can upload a photo of the lesion, I will be better able to help.

Hope the answer helps you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor